MAUDE Adverse Event Report: Medos International SARL GALAXY G3; Neurovascular embolization device

Medos International SARL GALAXY G3; Neurovascular embolization device
Catalog Number GLY120515
Medical Device Problem Codes Separation Failure (2547); Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that this was a coil embolization using a galaxy g3 5mm x 15cm coil (product code: gly120515, lot number: 2512562s).During coil detachment, connection to the main unit could not be made, so the device could not be detached and was removed.The reported product issue was failure to detach with connection incompatibility at the detachment interface.No patient consequences or clinical signs or symptoms were reported.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Section b3 ¿ date of event: the date of the event was not reported.Section d2b¿product code: krd/hcg.Section g4-pma/ 510(k)k150319;k171747.Section h3¿device return: the device is available for evaluation and testing but has not been received.If returned, a device investigation will be performed.Missing information is identified as blank because it was not provided in the event report or available when the report was submitted.This report is submitted pursuant to 21 cfr part 803 and may be based on information that had not been investigated or verified by the required reporting date.The submission does not constitute an admission by cerenovus or its employees that the product, cerenovus, or its employees caused or contributed to the reported event.If information becomes available that was not included in the initial report, a supplemental report will be submitted as appropriate.

Brand Name
GALAXY G3
Common Device Name
Neurovascular embolization device
Manufacturer (Section D)
Medos International SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
Cerenovus Inc. (Fremont)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50949613
Report Number3008114965-2026-01297
Device Sequence Number10451702
Product Code HCG
UDI-Device Identifier10886704077510
UDI-Public(01)10886704077510(17)280831(10)2512562S
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLY120515
Device Lot Number2512562S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown